# SDR IPXA2016041001904

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5341076521800
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5 YR, AFT CARGO COMPARTMENT FORWARD BULKHEAD PANEL ATTACH ANGLE FR 54, LBL 39, WL-Z192 CRACKED.  R & R NEW PANEL ATTACH ANGLE, PN A5341076521800, PO 862476.4.  INSTALLED IAW SRM 51-40-21.
